About us

Annales Mathematicae et Informaticae is an international journal of the Institute of Mathematics and Informatics of Eszterházy Károly Catholic University (Eger, Hungary), published by Líceum University Press.

Aims and Scope

This journal is open for scientific publications in mathematics and computer science, where the field of number theory, group theory, constructive and computer aided geometry as well as theoretical and practical aspects of programming languages receive particular emphasis. Methodological papers are also welcome. Papers submitted to the journal should be written in English. The Editorial Board can accept only new and unpublished material.


Clarivate Analytics (formerly Thomson Reuters) Emerging Sources Citation Index


Zentralblatt für Mathematik

Mathematical Reviews

EBSCO Academic Search Ultimate

Methodological papers are indexed by Zentralblatt MathEduc


Browse volumes or latest articles:
Annales Mathematicae et Informaticae 37 (2010)

Dedicated to professor Béla Pelle on his 80th birthday

ISSN 1787-5021 (Print)
ISSN 1787-6117 (Online)


Editorial Board

Sándor Bácsó, Sonja Gorjanc, Tibor Gyimóthy, Miklós Hoffmann, József Holovács, László Kozma, Kálmán Liptai, Florian Luca, Giuseppe Mastroianni, Ferenc Mátyás, Ákos Pintér, Miklós Rontó, László Szalay, János Sztrik, Gary Walsh

Technical Editor

Tibor Tómács


Research papers

Arithmetic progressions on quartic elliptic curves
by Alejandra Alvarado
Pages: 3–6

Non-integerness of class of hyperharmonic numbers
by Rachid Aït Amrane, Hacène Belbachir
Pages: 7–11

Conditions for groups whose group algebras have minimal Lie derived length
by Zsolt Balogh, Tibor Juhász
Pages: 13–20

Regularity of certain Banach valued stochastic processes
by A. L. Barrenechea
Pages: 21–38

Periodic fixed points of random operators
by Ismat Beg, Mujahid Abbas, Akbar Azam
Pages: 39–49

Evaluating a probabilistic model checker for modeling and analyzing retrial queueing systems
by Tamás Bérczes, Gábor Guta, Gábor Kusper, Wolfgang Schreiner, János Sztrik
Pages: 51–75

On the skeleton of a finite transformation semigroup
by Attila Egri-Nagy, Chrystopher L. Nehaniv
Pages: 77–84

On the best estimations for dispersions of special ratio block sequences
by Ferdinánd Filip, Kálmán Liptai, Ferenc Mátyás, János T. Tóth
Pages: 85–93

Some inequalities for q-polygamma function and ζq-Riemann zeta functions
by Valmir Krasniqi, Toufik Mansour, Armend Shaban Shabani
Pages: 95–100

Polynomials with special coefficients
by Ferenc Mátyás, Kálmán Liptai, János T. Tóth, Ferdinánd Filip
Pages: 101–106

On perfect numbers which are ratios of two Fibonacci numbers
by Florian Luca, V. Janitzio Mejia Huguet
Pages: 107–124

Properties of balancing, cobalancing and generalized balancing numbers
by Péter Olajos
Pages: 125–138

Signed (k,k)-domatic number of a graph
by Seyed Mahmoud Sheikholeslami, Lutz Volkmann
Pages: 139–149

Algebraic and transcendental solutions of some exponential equations
by Jonathan Sondow, Diego Marques
Pages: 151–164

Geometric properties and constrained modification of trigonometric spline curves of Han
by Ede M. Troll, Miklós Hoffmann
Pages: 165–175

CTH B-spline curves and its applications
by Jin Xie, Jieqing Tan, Shengfeng Li
Pages: 177–189

Methodological papers

Solving certain quintics
by Raghavendra G. Kulkarni
Pages: 193–197

Spatial Ability, Descriptive Geometry and Dynamic Geometry Systems
by Rita Nagy-Kondor
Pages: 199–210

C++ exam methodology
by Norbert Pataki, Zalán Szűgyi
Pages: 211–223

The software developers’ view on product metrics — A survey-based experiment
by István Siket, Tibor Gyimóthy
Pages: 225–240

Mathematical competences examined on secondary school students
by Ilona Téglási
Pages: 241–257

This website is developed by Tibor Juhász and Tibor Tómács, designed by Lilla Piszmán.
© 2010-2023 Eszterházy Károly Catholic University. All rights reserved.